# SDR SWAA2024121358445

- Difficulty date: November 11, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 33,395 hours, 16,078 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR DOOR CUT OUT LOWER INTERNAL DOUBLER CRACKED<[01] ACCOMPLISHED REPAIR OF EGPR SURROUND DOUBLER IAW B737-800 SRM 53-10-15-2R-4;[02] ACCOMPLISHED REPAIR OF EGPR SURROUND DOUBLER IAW B737-800 SRM 53-10-15-2R-4. RII OVERSIGHT AND CONSIDERATIONS APPLIED.
